# SDR USAA990931

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 938
- Part time: 45,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL INSPECTION VERIFIED WITH EDDY CURRENT, FOUND A 3 INCH CRACK IN SKIN STATION 938, STRINGER 24L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (M)
